MathSciNet Relay Station
MathSciNet bibliographic data
MR1636000 35K55
Galaktionov, Victor A.; Levine, Howard A. A general approach to critical Fujita exponents in nonlinear parabolic problems. Nonlinear Anal. 34 (1998), no. 7, 1005–1027.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement